# SDR ASOA02632

- Difficulty date: December 17, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLT 4677 - DURING CLIMB-OUT FROM MCN-ATL, THE LAVATORY SMOKE CAUTION LIGHT ILLUMINATED AND AN ELECTRICAL SMOKE SMELL OCCURRED.  THE CAUTION LIGHT EXTINGUISHED.  THE CREW COMPLIED WITH THE QRH AND PULLED THE APPROPRIATE CIRCUIT BREAKERS AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE RESET THE ASSOCIATED CIRCUIT BREAKERS.  THE WIRING AND CONNECTORS IN THE LAVATORY WERE INSPECTED WITH NO ABNORMALITIES DISCOVERED.  THE LAVATORY SMOKE DETECTOR ALSO TESTED GOOD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
